# SDR SWAA2020021941473

- Difficulty date: February 9, 2020
- Submitted: February 19, 2020
- Operation: Air carrier
- Aircraft: N743SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29279
- Aircraft time: 73,478 hours, 43,468 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146A32314
- Condition: Corroded
- Location: Bs 889
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE EXTERNAL SKIN CORRODED AT BS. 889, BL 0.     / REPAIRED SKIN IAW ER AND EA.
